# SDR SWAA2018090424786

- Difficulty date: August 15, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986.5, BETWEEN LBL 60 TO RBL 60.  R&R UPPER CHORD PER SRM & EA.
